# SDR FDEA201006242140

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361079820201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4R BETWEEN FRAMES 18 & 19 HAS 5 SQ. INCH OF CORROSION. REMOVED CORROSION IAW SRM 51-74-10, PAGE 205 , CHECKED FOUND TO BE OUT OF   LIMITS IAW SRM  53-10-16, FIG 101.  R & R SEAT TRACK IAW SRM 53-12-16, PB 201.
